Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    I did have a major side affect after RAI I lost alot of weight. Since those first 6 mths post-Rai
    I have gained.

    Anonymous
    Post count: 93172

    Here’s wishing you luck tomorrow. Today? I really understand how you feel, since I took RAI the week before Thanksgiving, this year. I hope your doctor is giving you something for the hyper symptoms (beta blockers or whatever). They have made me more comfortable, I know.

    Your MD sounds careful, so I’m sure you’ll be told this, but initially there is a period of a week or so after RAI where you get MORE hyper. My endo told me to “double” the beta blocker four days after RAI. I didn’t until the symptoms broke through the dose I was taking (I hate taking meds), and that was about five or six days later, but it only lasted for a couple of days, and then I tapered off them again. The only surprize I’ve had so far has been that I haven’t gone non-hyper as fast as I thought I would, or maybe would wish I had. : ) I’m still hyper three weeks later. But it HAS come down, and I have a lot more energy.

    About the laughter? I am DELIBERATE about this. Better than I am at remembering the times for the meds. The minute I feel a case of the blues hitting, I start the VCR.

    Bobbi — thinking about taking out stock in wacky British comedy videos.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.